Leadership workshops

Make the most of the learning opportunity with a leadership workshop before the conference, hosted by industry-leading tutors.

08:00 1h 45min

WELCOME

Registration and refreshments

Welcome to LeadDev London 2022

10:00 10 mins

Welcome to LeadDev London 2022

A welcome to LeadDev London 2022 from the host Meri Williams.

Featuring:

10:10

Navigating the Chaos of Scaling

Vitor Reis looks at the difference between high-performing versus average and low-performing teams and how it is vital for success in a fast-paced environment. For this to be sustainable in the long run, you need to have the right people on the job.

10:40

Keeping your codebase fun at scale

Raul Chedrese teaches techniques for creating a compelling technical vision, sharing that vision, and creating buy-in as well as developing an incremental plan for reaching that vision.

10:50

Outputs vs Outcomes: Driving and defining quality in software development

Gabby Llanillo covers the value she added as a quality owner on her own game development teams and how aligning with her team early in the process to define what "good" looks like, significantly improves both the quality of the games and the relationship with the players.

11:20 30 min

BREAK

Refreshments

Enjoy some refreshments during the break

11:50

How to bring accessibility into your teams

Laveena Ramchandani focuses on accessibility testing and how it is vital especially when your product is a user-facing application. We need to be socially aware as a team and build quality towards our product by making it more accessible.

12:20

CSS: Cascading Support Systems

Phil Bennett talks about how he has adapted basic principles like Solution-Focused Brief Therapy and applied them to be able to support my managers, and their reports dealing with empathy at scale.

12:30

What Dashboards Don't Tell You

Laura Tacho explains how to spot vanity metrics in the wild, and learn what to measure instead, so you can create an environment where your engineers can excel.

12:40

Scale, Scale, Scale! (Lessons from an engineering recruitment drive)

Jenny Sivapalan presents a set of actionable items that you can own and make a difference in hiring into your team.

13:10 80 mins

BREAK

Lunch

We'll take a break for lunch

14:30

Building the perfect asynchronous meeting

Alexandra Sunderland examines examples of these types of events, and you'll leave understanding how to build every aspect of the perfect asynchronous meeting.

15:00

Sustainable means performant

Alex Canessa looks at how to reduce your website’s impact and improve your users' experience, whilst designing and building with sustainability in mind.

15:10

How to build trust as a new manager in a fully remote team

Sadhana Gopal talks about some of the opportunities and challenges represented by this new way of working. She will also deconstruct a 90 day plan for a new manager leading digitally on what they should focus on, be wary of and how they can make this journey an enjoyable one, setting them up for success.

15:20

People building: Career planning for your direct reports

Daniel Burke shares his playbook on career planning for your direct reports.

15:50 30 min

BREAK

Refreshments

Enjoy some refreshments during the break

16:20

Scaling your mobile app release process

Neil Kimmett discusses strategies to iterate on your app release process, software tools that can help you, and how to reorient your organization for a mobile-first world.

16:50

Seven surprisingly simple ways to stem burnout

Anna Granta shares seven surprisingly simple ways to stem burnout, so that you can sleep better, be healthier, and enjoy deeper relationships.

17:00

Taking the 737 to the MAX!

Nick Means uses the power of systems thinking to dig into how things could’ve gone so wrong (and learn to better see and understand the systems we interact with every day).

17:30 10 min

CLOSE

Wrap-up

Closing session

17:40 90 min

NETWORK

Networking mixer sponsored by Clockwise

Network with our community

19:10 10 min

END

Closing remarks

End of conference day

Get engineering leadership insights, news, events, and more from LeadDev in your inbox

 
Read our Data Promise